# SDR ASAA2023010241345

- Difficulty date: January 2, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 31,432 hours, 9,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS PACK M2626 FAILS CAPACITY CHECK. GROUNDED - YES. REPLACED PACK BATTERY. OP CK NORMAL. REF B737-900 AMM 33-51-06-960-805.
